U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

How to get rid of probiotics mucus in stool?

1 doctor answer3 doctors weighed in
Dr. Andrew Seibert
Gastroenterology 36 years experience
Probiotics: Probiotics should not cause mucus in the stool. If that situation arises, you should stop the probiotic and see your doctor or a gastroenterologist to identify the cause of the mucus. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 26-year-old male asked:
Which probiotics can I take while pregnant to get rid of a UTI?
3 doctor answers4 doctors weighed in
A 38-year-old female asked:
How do I get rid of the bacterial vaginosis i'm suffering from? Would probiotics work?
1 doctor answer2 doctors weighed in
A 24-year-old female asked:
I am taking synbiotics probiotic. Will this be enough to get rid of intestinal fungus?
1 doctor answer3 doctors weighed in
Last updated May 18, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.